Call/Login for Pricing
Qty:

Medique® Medi-First® Ibuprofen - 125 ct.

Item # SIFACRIT

  • Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever.
  • Compare active ingredient to Advil[R]
  • Each tablet contains: Ibuprofen 200mg
125 ct., 12/125/cs
Manufacturers Item #80848